about how long after im on this medication will the side affects begin to show? ive been on it for three weeks and i just read some post of others and some of there side affects and im a really concerned. Like what are the chances of the conditions affecting me. Im really concerned about gaining weight, tremors, hair loss and acne. PLEASE get back to me right away. THANK YOU.
I have been on Lithium since 2007. I got side affects very quickly when I started. I had the tremors. When I wrote it looked like a grade school writting. I had a dry mouth all the time and thirsty alot. You have to drink alot of water on Lithium or you can get dehydrated. The tremors and dry mouth go away with time. Two years after I developed hypothyroid. I need to take synthroid now to balance my thyroid. It doesn't happen to everyone so you might be fine. The doctors have told me if Lithium works for me it will be the best medication that I could take. Because Lithium doesn't work for everyone. Give it time it takes some time for your body to adjust. I was in the hospital 6 months after I took Seroquel and had a psychotic episode. It took that long to find the right med for me. Now I am really happy and have a normal life again. I feel great! If you need to chat just go ahead and write to me. I would be happy to help you. Good luck and don't worry!
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 1 answer
I am curious about young kids and taking lithium, my son is 11 and is on serequal. would lithium wo?
Posted 12 Jan 2010 • 3 answers
Posted 28 Sep 2014 • 1 answer
Posted 13 Aug 2015 • 2 answers
Posted 12 Oct 2015 • 1 answer